# SDR 2001UALA00098

- Difficulty date: February 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 1,948 hours, 638 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300B00
- Part serial: 2316
- Condition: Failed
- Location: Cabin Pressure
- Part time: 195,357 hours, 641 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURIZATION.  *S/D*  THE SKIN AIR VALVE WAS REPLACED.  NO FURTHER DISCREPANCIES REPORTED.
